Itchy Facial Skin After Using Skin Care Products

Illustration of Itchy Facial Skin After Using Skin Care Products
Illustration: Itchy Facial Skin After Using Skin Care Products rd.com

I want to ask, every time I go to bed, I diligently wipe my face and use a moisturizer, but after that my skin itches like it is swept by the bite, I feel it every day. Even though I have never used facial creams, I only diligently wipe my face with viva milk cleanser every day, and during the day I only use moisturizers, green powder and powder.

1 Answer:

Hello, thank you for asking at HealthReplies.com


Complaints in the form of itching on the face of the face after using certain skin care products can indicate the possibility of problems that occur. Some possibilities that can cause similar complaints include:

Not suitable for certain products
Allergy

Skin irritation
Contact dermatitis
Dry skin

In the meantime what you can do include:

Avoid using products that cause complaints
Do not use excessive care and beauty products
Avoid dust, pollution and cigarette smoke
Drink plenty of water
Maintain an adequate and nutritious intake
Sleep and rest enough

Every person has different characteristics and characteristics of kukit that affect a person's compatibility with a certain product. In general, a good face wash soap is:

Does not contain alcohol
Does not contain coloring
Does not contain perfume
Have a pH balance
Made from hypoallergens

To find out more about your skin condition you should consult and consult a dermatologist


So much information from me, hopefully it helps

: by

Related Question

(2 years ago)

...

Fever Accompanied By Limp Body And Aching In The Legs And Arms?

Fever Accompanied By Limp Body And Aching In The Legs And Arms?

(2 years ago)

Hello .. r n r nI’m 16 years old. R n r nLately I always feel weak and aching in my hands and feet. A few days before I also had a fever, and now my body still feels weak eve...

A Large Bump Appears On The Face After The Injection Of Metamizole?

A Large Bump Appears On The Face After The Injection Of Metamizole?

(2 years ago)

after I injected metaminazole why a big bump appeared on my face before it was not like that...

Leave a Reply

Your email address will not be published.